Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Started HCG drops, on i-lipo,experiencing weight loss, reduced sleep, change in stools, worried about liver risks. Suggestion?

Hi! I started HCG drops about a month ago and i ve noticed some weight loss . In addition I ve also tried the i-lipo fat loss. if you can t tell i need to lose weight and will seemingly try whatever is lazy. I m noticed reduce REM sleep with HCG drops. Also my stool has changed...more sinkers with an almost reddish brown colour to it. My diet has been higher in fiber than fruits and veggies. I notice I don t consume as much alcohol as I would have before. I m really just concerned about the HCG liver risks and what the symptoms might be. Due in part to some constipation, and the i-lipo fat loss I fear an enlarged liver. Any thoughts or advise would be appreciated.
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Geriatrics Specialist 's  Response
Thanks for asking.
Based on your query, my opinion is as follows.
1. Patients with liver damage, need to avoid HCG diet. Increased risk of failure present.
2. If its only fatty liver, you can avoid alcohol. It will recover. HCG diet is known to help fatty liver, however, if further damage is present, it can lead to liver failure.
3. HCG suppresses appetite and helps in loosing weight. As your diet is rich in fiber, change in stools can occur. Not to worry. Get a liver function test, before you start your HCG diet, to make sure your liver is in good condition.
Hope it helps.
Any further queries, happy to help again.
Answered: Tue, 28 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor